# SDR UIEA2022061300582

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N664GT
- Make and model: Boeing 767-31B
- Aircraft serial: 26259
- Aircraft time: 108,284 hours, 17,093 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Surge Valve
- Part number: 2780540102
- Part serial: 2018
- Condition: Faulty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU  BLEED VALVE  INOP REMOVED AND REPLACED APU AIR SHUTOFF VALVE IAW B767 AMM 36-11-10. NO LEAKS FOUND PENDING OPS CHECK, OPS CHECK GOOD, BUT BLEED PRESSURE LOW. T/S PER FIM 49-11 FAULT TREE 979. FOUND SURGE CONTROL VALVE FAULTY. REMOVED & REPLACED APU SURGE CONTROL VALVE AS PER B767-300 AMM 49-53-01. NO LEAKS OPS CHECK GOOD )
